Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Oskar Perron
Title: Die Lehre von den Kettenbruchen. Vol. II. Analytisch-funktionen-theoretische Kettenbruche
Additional book information: 3d ed. Stuttgart, Teubner, 1957. 6+316 pp. DM 49.

Review Information:

Reviewer: W. T. Scott
Journal: Bull. Amer. Math. Soc. 64 (1958), 299-300
DOI: https://doi.org/10.1090/S0002-9904-1958-10240-2